MAUDE Adverse Event Report: INSTITUT STRAUMANN AG CM DRIVE IMPLANT, TITANIUM, 5.0X13 MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG CM DRIVE IMPLANT, TITANIUM, 5.0X13 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.998
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2018 in ada 23.Details of surgery: immediate extraction site.On (b)(6) 2019, non-osseointegration was verified.Patient presented with inadequate bone quality/quantity.The device was forwarded to themanufacturer.At the event the patient experienced: pain.No further patient complications were reported.

Brand Name
CM DRIVE IMPLANT, TITANIUM, 5.0X13 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9447927
Report Number0001222315-2019-03073
Device Sequence Number2403701
Product Code DZE
UDI-Device Identifier07899878023371
UDI-Public07899878023371
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/10/2019
Report Date (Section F) 11/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2022
Device Catalogue Number109.998
Device Lot Number800325536I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/11/2019
Device Age25 MO
Event Location Other
Date Report to Manufacturer11/21/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2019
Initial Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR